Previous |  Up |  Next

Article

References:
[1] Blei R. C.: Fractional dimensions and bounded fractional forms. Mem. Amer. Math. Soc. 57, (1985), No. 331. MR 0804208 | Zbl 0623.26015
[2] Blei R. C.: Multi-linear measure theory and the Grothendieck factorization theorem. Proc. London Math. Soc. (3) 56 (1988), 529-546. MR 0931513 | Zbl 0661.46057
[3] Chang D. K., Rao M. M.: Special representation of weakly harmonizable processes. Stochastic Anal. Appl. 6 (1988), 169-189. DOI 10.1080/07362998808809141 | MR 0940899
[4] Dobrakov I.: On integration in Banach spaces, I. Czech. Math. J. 20 (95) (1970), 511-536. MR 0365138 | Zbl 0215.20103
[4b] Dobrakov I.: On integration in Banach spaces, II. Czech. Math. J. 20 (95) (1970), 680-695. MR 0365139 | Zbl 0224.46050
[5] Dobrakov I.: On integration in Banach spaces, III. Czech. Math. J. 29 (104) (1979), 478-499. MR 0536071 | Zbl 0429.28011
[6] Dobrakov. I.: On integration in Banach spaces, IV, and V. Czech. Math. J. 30 (105) (1980), 259-279, and 610-628. MR 0566051
[7] Dobrakov I., Morales P.: On integration in Banach spaces, VI. Czech. Math. J. 35 (110) (1985), 173-187. MR 0787123 | Zbl 0628.28007
[8] Dobrakov I.: On integration in Banach spaces, VII. Czech. Math. J. 38 (113) (1988), 434-449. MR 0950297 | Zbl 0674.28003
[9] Dobrakov I.: On integration in Banach spaces, VIII (Polymeasures). Czech. Math. J. 37 (112) (1987), 487-506. MR 0904773 | Zbl 0688.28002
[10] Dobrakov I.: On integration in Banach spaces, IX, and X (Integration with respect to polymeasures). Czech. Math. J. 38 (113) (1988), 589-601, and 713-725. MR 0962903
[11] Dobrakov I.: On integration in Banach spaces, XI (Integration with respect to polymeasures). Czech. Math. J. 39 (114) 1989, MR 1032359
[12] Dobrakov I.: On integration in Banach spaces, XII (Integration with respect to polymeasures). Czech. Math. J. Zbl 0793.28007
[13] Dobrakov I.: On extension of vector polymeasures. Czech. Math. J. 38 (113), (1988), 88-94. MR 0925943 | Zbl 0688.28005
[14] Dobrakov I.: On representation of linear operators on $C\sb{0}\,(T,X})$. Czech. Math. J. 21 (96), (1971), 13-30. MR 0276804 | Zbl 0225.47018
[15] Dobrakov I.: On Lebesgue pseudonorms on $C\sb{0}\,(T})$. Math. Slovaca 32, (1982), 327-335. MR 0676567 | Zbl 0525.28009
[16] Dobrakov I.: Representation of multilinear operators on ${\ssf X}\sb 0(T\sb i)$. Czech. Math. J. 39 (114), (1989). MR 0992135
[17] Dobrakov I.: Representation of multilinear operators on ${\ssf X}\sb 0(T\sb i, X\sb i)$, I. Atti del Semin. di Mat. Fis. Universita di Modena.
[18] Dobrakov I.: Representation of multilinear operators on ${\ssf X} C\sb 0(T\sb i, X\sb i)$. II. Czech. Math. J.
[19] Fréchet M.: Sur les fonctionnelles bilineares. Trans. Amer. Math. Soc. 16 (1915), 215-224. DOI 10.2307/1988990 | MR 1501010
[20] Gilbert J. E., Leih T. J.: Factorization, tensor products, and bilinear forms in Banach space theory. Notes in Banach spaces, Univ, of Texas Press, Austin, 1980, 182-305. MR 0606223 | Zbl 0471.46053
[21] Gilbert J. E., Ito T., Schreiber B. M.: Bimeasure algebras on locally compact groups. J. Functional Anal. 64 (1985), 134-162. DOI 10.1016/0022-1236(85)90071-0 | MR 0812388 | Zbl 0601.43001
[22] Graham C. C., Schreiber B. M.: Bimeasure algebras on LCA groups. Pacific J. Math. 115 (1984), 91-127. DOI 10.2140/pjm.1984.115.91 | MR 0762204 | Zbl 0502.43005
[23] Graham C. C., Schreiber B. M.: Sets of interpolation for Fourier transforms of bimeasures. Colloq. Math. 51 (1987), 149-154. MR 0891282 | Zbl 0629.43006
[24] Graham C. C., Schreiber B. M.: Projections in spces of bimeasures. Canad. Math. Bull. 31 (1988), 19-25. DOI 10.4153/CMB-1988-003-9 | MR 0932608
[25] Hille E., Phillips R.: Functional Analysis and Semigroups. Amer. Math. Soc. Coll. Publ., Providence, 1957. MR 0089373 | Zbl 0078.10004
[26] Johnson B. E., Kadison R. V., Ringrose J. R.: Cohomology of operator algebras, III. Reduction to normal cohomology. Bull. Soc. math. France 100 (1972), 73-96. MR 0318908 | Zbl 0234.46066
[27] Kolmogoroff A.: Untersuchungen über den Integralbegriff. Math. Ann. 103 (1930), 654-696. DOI 10.1007/BF01455714 | MR 1512641
[28] Rao M. M.: Bimeasures and harmonizable processes (Analysis, Classification, and Representation). UCR Tech. Report No. 14, 1988. MR 1020535
[29] Saeki S.: The ranges of certain isometries of tensor products of Banach spaces. J. Math. Soc. Japan 23 (1971), 27-39. DOI 10.2969/jmsj/02310027 | MR 0308810 | Zbl 0203.13303
[30] Saeki S.: Tensor products of C(X)-spaces and their conjugate spaces. J. Math. Soc. Japan 28 (1976), 33-47. DOI 10.2969/jmsj/02810033 | MR 0394237 | Zbl 0313.46022
[31] Varopoulos N. Th.: Tensor algebras and harmonic analysis. Acta Math. 119 (1967), 51- 112. DOI 10.1007/BF02392079 | MR 0240564 | Zbl 0163.37002
[32] Ylinen K.: Noncommutative Fourier transformations of bounded bilinear forms and completely bounded multilinear operators. (UCR Tech. Report No. 12 1987), J. Functional Anal. (to appear) MR 0950088
Partner of
EuDML logo